# SDR SIMA20190516004

- Difficulty date: May 16, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 37,950 hours, 32,973 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING TO FUSELAGE FAIRING, LOWER ATTACH ANGLE ON WING JUST FWD OF SPAR 3 HAS 2 CRACKS.  (APPROX. 1" AND 2" IN LENGTH). C/A-RAR DAMAGED SECTION RT UPPER WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE ON WING JUST FWD OF SPAR III IAW ETN-EM-53-142.
